| Model Number |
CNS-2101 |
| Medical Device Problem Codes |
Device Alarm System (1012); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) did not alarm that a patient's spo2 readings were low and the patient coded, but they did not expire.The end users stated they did not silence or turn off the spo2 alarm.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns) did not alarm that a patient's spo2 readings were low and the patient coded, but they did not expire.The end users stated they did not silence or turn off the spo2 alarm.\
\
nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.\
\
\
additional device information: \
d10 concomitant medical device: the following device was used in conjunction with the cns:\
g7 monitor.\
model #: cu-172r.\
serial #:(b)(6).\
device manufacturer data: 5/25/2023.\
unique identifier (udi) #: (b)(4).\
returned to nihon kohden: not returned.